Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 6, Pages 48–55 (Mi mz2304)  

Holomorphic disks with boundaries in totally real tori in $\mathbb C^2$

N. G. Kruzhilin

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (902 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:6, 1244–1248

Bibliographic databases:

UDC: 517.5
Received: 15.12.1993

Citation: N. G. Kruzhilin, “Holomorphic disks with boundaries in totally real tori in $\mathbb C^2$”, Mat. Zametki, 56:6 (1994), 48–55; Math. Notes, 56:6 (1994), 1244–1248

Citation in format AMSBIB
\Bibitem{Kru94}
\by N.~G.~Kruzhilin
\paper Holomorphic disks with boundaries in totally real tori in $\mathbb C^2$
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 6
\pages 48--55
\mathnet{http://mi.mathnet.ru/mz2304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1330599}
\zmath{https://zbmath.org/?q=an:0842.32011}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 6
\pages 1244--1248
\crossref{https://doi.org/10.1007/BF02266692}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RR51700026}


Linking options:
  • http://mi.mathnet.ru/eng/mz2304
  • http://mi.mathnet.ru/eng/mz/v56/i6/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:51
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021